# SDR VJ9800313

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Chafed
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR ACCESS INNER ATTACH COVER OPENING HAS POPPED FASTENERS AND DEEP CHAFE MARKS BEYOND LIMIT.  REMOVED SHROUD, DRILLED OFF HEAT BLANKET TO GAIN ACCESS TO WORK AREA IAW DC9 SRM 53-01, FIG 1.  FABRICATED NEW SHROUD PER DC9 SRM 51-10-2, 51-10-4 AND RES 981200.  TREATED, PRIMED AND INSTALLED COVER IAW DC9 SRM 51-10-3 AND 51-30-1.
